Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey everyone

Did anyone experience a break out when upping your dosage from 40 MG to 60 MG?????????

I really want to up it and get it ova with but im scared of the breakout

Is the dryness alot worse? and do u think i will get a break out?

Thanks guys

btw. i am 62 KG

Share this post


Link to post
Share on other sites

I don't know if this is of any significance: but when my derm increased my dosage from 40 mg to 60 mg I did experience a breakout. It worried me because I didn't experience an IB in my first month at 40 mg, however, it's wasn't a bad break out. In my experience the dryness is no worse, just constant. Whether or not you will get an IB is unpredictable, you'll just have to take your chances.

Hope it works out for you! Goodluck!

Share this post


Link to post
Share on other sites

my increase wasn't 40-60, rather it was 60-80. my side effects got worst (dryness), but i noticed that my acne got clearer. breakout is bound to happen when you're on accutane, you just have to be patient with it :D

Share this post


Link to post
Share on other sites

I eventually went up to 100mg-120mg per day because initially I had the worst possible side effect of accutane (less than 1/100,000 get it), and I did not have any additional breakouts, things just continued to slowly go down.

Share this post


Link to post
Share on other sites

well i was breaking out for 4 months while on tane so I dont know if I could say I got an IB from upping the dosage or if it was just from still breaing out. But I do beleive upping the dose will cause an IB.... However why are you afraid of that? Accutane is supposed to clear you up in the end anyway.. Like when I took accutane, I anticipated worser acne before it gets better. So it was the side effects that got me depressed, and the longer than usual IB that got me anxiety of it not working.

However now in terms of acne im fine for the moment.

Share this post


Link to post
Share on other sites

Yeh man im in the same boat as u...

i hav had persistant acne for 2 months since taking this stuff

im just freaked out that it would b getting worse with the upping of dosage

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×